# SDR AALA960774

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CENTER CARGO AFT BULKHEAD FRAME CORRODED ON TOP FLANGE AT NR 3 ROLLER TRAY ATTACH POINT.  REMOVED CORROSION OF BLENDED AREA.  ALODINED AND PRIMED BARE AREAS.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-60-01.  (M)
